# SDR HALA2018082700404

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N381
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,385 hours, 5,922 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK, ALL THREE RMP'S ARE BLANKING. REMOVED AND REPLACED HF2 TRANSCEIVER AS A PRECAUTIONARY PER AMM 23-11-33. BITE TEST GOOD.
